# SDR ASAA2017061621098

- Difficulty date: June 16, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 41,263 hours, 12,268 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2123003AC
- Part serial: 06191524
- Condition: Failed
- Location: Cabin Pressure
- Part time: 41,360 hours, 12,298 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CRUISE AT FL340, HAD AN UNSCHEDULED PRESSURIZATION CHANGE.  CABIN STARTED TO DESCEND AT APPROXIMATELY 2000 FT PER MINUTE.  ACCOMPLISHED QRH CHECKLIST, CABIN STABILIZED IN ALTERNATE MODE.  CABIN DIFFERENTIAL 8.6-8.7, CABIN ALTITUDE 7,000 - 7,500 FT.  ACFT GROUNDED.  REMOVED AND REPLACED AFT OUTFLOW VALVE ASSEMBLY IAW AMM 21-31-03-000-801, AND 21-31-03-400-801, ALL TESTS PASSED.
